# SDR DXTA2025081904636

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N866QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000118
- Aircraft time: 1,536 hours, 956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 009507
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS WOULD NOT TURN ON IN THE "ARM" POSITION.   WE RAN THE CHARGING PROCEDURE IN THE QRH AND THEY THEN OPS CHECKED GOOD.     WE DID A SHORT FLIGHT AND CHECKED THEM AGAIN AND THEY DID NOT ILLUMINATE.     RAN THE CHARGING PROCEDURE AGAIN AND THEY DID NOT TURN ON. CORRECTIVE ACTION: R&R THE TWO FWD EMERGENEY LIGHT BATTERIES, DUE TO THEM NOT HOLDING CHARGE. PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHTS AND ALL CHECKS GOOD. WORK DONE IAW CE-700 AMM CH. 33-50-07.
